Codral Relief Cold, Flu and Decongestant 10 Pack

Product Code: CO43013074
Category Links:Medicines
Brand:Codral
Product Code:CO43013074
Brand:Codral
Quantity
Features
THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.

Warning details can be found below in the ‘Features’ section.

This Codral Cold and Flu Relief is a great option for those suffering symptoms including body aches and pain, headaches, fever or a blocked and runny nose. It also contains a decongestant to clear your system and is non drowsy so it can be used during the day.
  • It can be used to treat symptoms including a blocked or runny nose, body aches and pain, headaches or fever.
  • Each tablet contains 500 mg of Paracetamol and 5 mg of Phenylephrine hydrochloride.
  • There are 10 tablets in this pack.
  • It's recommended for use by adults and children aged over 12.

  • ALWAYS READ THE LABEL. DO NOT GIVE TO CHILDREN UNDER 12 YEARS OF AGE. CONTAINS HYDROCHLORIDE. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL.

    Phenylephrine:

    Do not use:

    - if you have taken paracetamol

    - for children under 12 years.

    Ask your doctor before use if you:

    - have high blood pressure

    - are taking anti- depressants

    - have heart problems

    - are pregnant

    - are taking any other medicines to treat cough and cold

    Do not use if:

    - you have taken paracetamol

    - for children under 12 years

    Ask your doctor before use if:

    - you have high blood pressure

    - are taking anti-depressants

    - have heart problems

    - are pregnant

    - are taking any other medicines to treat cough and cold

    Phenylephrine may cause sleeplessness in some people. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

    Do not use if perforated section is broken or missing or if tablet foil is broken If symptoms persist, see your doctor.


  • Product Disclaimer: Officeworks cares greatly about the safety of our customers and makes every effort to ensure that the images, descriptions and formulations of each product we sell are accurate and up to date. However, product formulas can change and there may be slight delays in updating the information online. If you have particular concerns about the materials or ingredients used in this product, please read the label carefully on the product or contact the manufacturer for the most up to date information.

    General

    • Barcode
      9300607180077
    • Brand
      Codral
    • Container Type
      Box
    • Descriptive Colour
      White, Orange and blue
    • Product Dimensions (mm)
      112W x 18D x 66H mm
    • Product Weight (kg)
      0.015 kg

    Ingredients

    • Ingredients
      Paracetamol 500mg, Phenylephrine Hydrochloride 5mg
    • Product Ingredient Warning
      Product Warnings - Phenylephrine may cause sleeplessness in some people. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. Caution - Do not use if perforated section is broken or missing or if tablet foil is broken If symptoms persist, see your doctor.
    • Storage Instructions
      Keep in a dry, dark place below 30C.

    Manufacturer

    • Country of Manufacture
      France
    • Part Number
      43013074

    Performance

    • Primary Use
      Pain and illness relief

    Quantity

    • Pack/Carton Quantity
      1
    • Total Individual Units
      10
    • Units Per Pack/Carton
      10

    Below is general information about the Officeworks Delivery Offer. The specific delivery time frame and fees will be calculated in the checkout for your order.

    Enter your postcode below for delivery times and cost for your area.

    Metro areas

    Standard Free Next Business Day Delivery is available for orders to selected areas of Sydney, Melbourne, Brisbane, Adelaide, Perth, Darwin and Hobart. Orders under $55 incur a $5.95 delivery fee.

    Large items ordered before 5.30pm on weekdays will be delivered separately on the next business day and incur an additional delivery fee of $39.95.

    Regional areas

    Deliveries to Regional areas incur a delivery fee of $5.95. Delivery will occur in between 1-3 business days.

    Large items will be delivered separately within 1-5 business days and will incur an additional delivery fee of $49.95.

    Country areas

    Deliveries to Country areas incur a delivery fee of $25.95. Delivery will occur in between 1-5 business days.

    Large items will be delivered separately within 1-5 business days and will incur an additional delivery fee of $59.95.

    Back to top